# SDR ASOA02058

- Difficulty date: January 24, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015997003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT WALL SEAT TRACK, FORWARD SECTION, WAS FOUND WITH CORROSION BETWEEN FRAMES 16 AND 31.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SEAT TRACK USING SRM 51-40-02, SRM 51-25-00, SRM 51-21-02, ASA EO 120-25-0007, AND THE MM 53-01-05 AS REF.  (M)
